# SDR AALA971725

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION REPAIR STRINGER 29R CORRODED OUTBOARD LEFT FROM STATION 950D PLUS 17 TO 950E PLUS 3.  ROUND OUT CORROSION MANUFACTURED DOUBLER IAW ESO 11697.  (M)
